# SDR AALA201903319012

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 20,562 hours, 8,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PREFLIGHT AFT MEGAPHONE, BATTERY DEAD. MAINTENANCE REPLACED BATTERY PER AMM 25-64-00 AND PERFOMED SATISFACTORY OPERATIONAL CHECK.
